# SDR TWAA9809805

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54345
- Make and model: Boeing 727231
- Aircraft serial: 21632
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 370-418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CHECK-C, MAINTENANCE FOUND CORROSION ON RT FLOOR SUPPORT ANGLE FROM STA 370 TO STA 418, AT RT SERVICE DOOR THRESHOLD.  REPLACED ANGLE PER SRM 51-10-1, AND TWA STD PRACTICES.  TOTAL TIME:  47,795 HOURS.  TOTAL CYCLES:  30,953. (X)
